# SDR ASAA2021042734699

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,932 hours, 9,771 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE SPACERS #1,7,8,10,14,18,22 AND 24 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FAN BLADE SPACERS #1,7,8,10,14,18,22 AND 24 PER T/C 78472010.
